# SDR ASOA05101

- Difficulty date: February 5, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4158 - AFTER POWERING DOWN THE AIRCRAFT IN ATL, THE CREW REPORTED THAT THE EMERGENCY LIGHT REMAINED ON.  THE CREW RESET THE CIRCUIT BREAKER TO THE EMERGENCY LIGHTS AND THE LIGHTS EXTINGUISHED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
